If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Publisher: Elsevier

Related content
Volume 129, Number 1, 20 July 1998

< previous issue | all issues | next issue >

Favourites:Add to Favourites

The word problem for Artin groups of FC type
pp. 1-22(22)
Author: Altobelli, J.A.

Favourites:Add to Favourites

K-theory theorems in topological cyclic homology
pp. 23-33(11)
Author: Dundas, B.I.

Favourites:Add to Favourites

The isomorphism problem for commutative monoid rings
pp. 35-65(31)
Author: Gubeladze, J.

Favourites:Add to Favourites

The residue fields of a zero-dimensional ring
pp. 67-85(19)
Authors: Heinzer, W.; Lantz, D.; Wiegand, R.

Favourites:Add to Favourites
Favourites:Add to Favourites

The quantum Cayley-Hamilton theorem
pp. 101-109(9)
Author: Zhang, J.J.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more